Translator Disclaimer
2003 On three-periodic trajectories of multi-dimensional dual billiards
Serge Tabachnikov
Algebr. Geom. Topol. 3(2): 993-1004 (2003). DOI: 10.2140/agt.2003.3.993

Abstract

We consider the dual billiard map with respect to a smooth strictly convex closed hypersurface in linear 2m–dimensional symplectic space and prove that it has at least 2m distinct 3–periodic orbits.

Citation

Download Citation

Serge Tabachnikov. "On three-periodic trajectories of multi-dimensional dual billiards." Algebr. Geom. Topol. 3 (2) 993 - 1004, 2003. https://doi.org/10.2140/agt.2003.3.993

Information

Accepted: 23 September 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1026.37055
MathSciNet: MR2012961
Digital Object Identifier: 10.2140/agt.2003.3.993

Subjects:
Primary: 37J45, 70H12

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.3 • No. 2 • 2003
MSP
Back to Top